# SDR AALA202403048508

- Difficulty date: February 29, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N827NN
- Make and model: Boeing 737823
- Aircraft serial: 33209
- Aircraft time: 41,182 hours, 17,310 cycles
- Engine: Cfmint CFM567B243
- Engine time: 41,951 hours, 17,456 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Compensator
- Part number: UNKNOWN
- Condition: Faulty
- Location: Fuel System
- Component: Engine, Cfmint
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: ENGINE 2 SUSPECTED FUEL LEAK, ENGINE SECURED IN FLIGHT; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT ORD.**SUPPLEMENTAL REPORT FOR (AALA202403018508): REPLACED 1 MAIN FUEL QUANTITY COMPENSATOR F156. OPERATIONAL AND LEAK CHECKS GOOD. PER FUEL VENDOR TANK TIGERS WORK ORDER #12446R264
